Acta Informatica

, Volume 19, Issue 4, pp 357–367

On some variants of Post's Correspondence Problem

  • Keijo Ruohonen

DOI: 10.1007/BF00290732

Cite this article as:
Ruohonen, K. Acta Informatica (1983) 19: 357. doi:10.1007/BF00290732


A variant of Post's Correspondence Problem is considered where two different index words are allowed provided that one of them can be obtained from the other by permuting a fixed number of subwords. It is shown that this variant is undecidable. Post's Correspondence Problem is also extended to circular words, doubly infinite words and doubly infinite powers of words, and shown to be undecidable in all these extensions.

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Keijo Ruohonen
    • 1
  1. 1.Institute of MathematicsTampere University of TechnologyTampere 10Finland